MathSciNet Relay Station
MathSciNet bibliographic data
MR917963 05B05 (05B15 05B30)
Lamken, E. R. On classes of doubly resolvable $(v,3,2)$-BIBDs from balanced tournament designs. Ars Combin. 24 (1987), 85–91.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement